Boundary value problems for second order convex and nonconvex differential inclusions with integral boundary conditions

Lakrib, Mustapha (2008) Boundary value problems for second order convex and nonconvex differential inclusions with integral boundary conditions. Albanian J. Math., 2 (2). pp. 91-99.

[img]
Preview
Text
034.pdf

Download (190kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 16:42
Last Modified: 06 Dec 2017 16:42
URI: http://kerkoje.com/id/eprint/161

Actions (login required)

View Item View Item